# SDR 9JLA2012031300791

- Difficulty date: March 9, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N904HD
- Make and model: Lear 45LEAR
- Aircraft serial: 45149
- Aircraft time: 4,122 hours, 2,793 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Power Unit
- Part number: 6627503000001
- Part serial: 1278
- Condition: Defective
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, CREW WAS UNABLE TO EXTEND FLAPS PAST THE 8 DEGREE SETTING. THE ACFT LANDED WITHOUT INCIDENT.  AFTER LANDING, FLAPS OPERATED CORRECTLY. TROUBLESHOOTING IDENTIFIED THE FLAP POWER UNIT (FPU) AS BEING DEFECTIVE. REPLACED UNIT WITH REPAIRED FLAP DRIVE UNIT. FUNCTIONAL CHECKS SATISFACTORY.
